# SDR ASAA0843459

- Difficulty date: August 24, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C4653969
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STA 616 FRAME LT SIDE INNER CHORD IS CRACKED BELOW FLOOR WL 202.  REMOVED DAMAGED AREA, FABBED FILLER AND STIFFENING ANGLES AND INSTALLED REPAIR PARTS IAW ASA EO 5310 02528.
